# SDR COMA0061011

- Difficulty date: December 11, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 11,184 hours, 10,541 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Vane Cap
- Part number: 601R14303
- Condition: Chafed
- Location: Rt Inbd Flap
- Part time: 11,184 hours, 10,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP INBOARD LEADING EDGE VANE CAP IS CHAFED .020. REMOVED CHAFED VANE CAP AND INSTALLED NEW SERVICEABLE VANE CAP IAW WVAC EO 601R-57-2009.
